# SDR DALA2020102503454

- Difficulty date: October 21, 2020
- Submitted: October 25, 2020
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 22,388 hours, 8,523 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IDTV RADOME AND ANTENNA DE-MODIFICATION PER AA 2332-01125.  MAINTENANCE FOUND ONE HOLE UNDERNEATH THE ANTENNA TO BE BURNED/DAMAGED WHERE A GROUND STRAP WAS PREVIOUSLY INSTALLED.  MAINTENANCE REPAIRED DAMAGE, PER ERA 588279-14.
